# SDR TRAX200700903

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 15,338 hours, 12,781 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Fitting
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH AFT RIGHT HINGE ARM CRACKED.
